# SDR SWAA2022063022621

- Difficulty date: June 25, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY COVE LIGHT DOES NOT ILLUMINATE. / [01] REPLACED AFT EMERGENCY COVE LIGHT BULB PER  AMM 33-51-03-960-801-NG STEPS 2.D;[02] TEST OF BULB WAS GOOD;[03] TEST OF BULB DONE PER AMM 33-51-03-960-801-NG;[04] VERIFIED WORK IN ACTION ITEMS 1 THRU 3.;[05] VERIFIED CORRECTIVE ACTION ITEMS 1 - 4.
